Loading...

Table of Content

      
    20 December 2012
    Volume 47 Issue 12
    Articles
    Detecting sparse signal segments by local LRS method
    MA Yun-yan, LUAN Yi-hui*
    J4. 2012, 47(12):  1-5. 
    Abstract ( 484 )   PDF (970KB) ( 1086 )   Save
    Related Articles | Metrics

    Two important challenges in detecting sparse signals are how to improve the detection accuracy and reduce the computational complexity. The  local likelihood ratio selection(LRSL) procedure was proposed to detect and identify sparse signal segments in one-dimensional noise data. Different from LRS procedure which directly choose candidate intervals from all intervals, the LRSL procedure only considers neighborhoods of those points whose observed data greater than some threshold. Because of the sparsity of the signals, the proposed procedure can greatly reduce the computational complexity. On the other hand, asymptotic results demonstrate that the LRSL procedure can detect weaker signals. The simulation results indicate that the proposed procedure has high detection accuracy and computational efficiency.

    The rate of strong consistency of nearest neighbor density  estimator for ND samples
    NI Zhan, WU Qun-ying*, SHI Sheng-ta
    J4. 2012, 47(12):  6-9. 
    Abstract ( 448 )   PDF (609KB) ( 1245 )   Save
    Related Articles | Metrics

    The rate of strong consistency of nearest neighbor density estimator for negatively dependent(ND) samples was studied.And some sufficent conditions for strong consistent rate were obtained under the moment inequality and some suitable conditions.

    Super subgradient for setvalued map and its applications
    XU Yi-hong, ZHANG Xiao-rong, WANG Tao, DUAN Wu-duo
    J4. 2012, 47(12):  10-13. 
    Abstract ( 527 )   PDF (613KB) ( 926 )   Save
    Related Articles | Metrics

    A type of nonderivative super subgradient was introduced for a set-valued map.Under some condition, its existence theorem was proved. As an application, under the assumption of near-subconvexlikeness, the sufficient and necessary optimality conditions were established for set-valued optimization problem to obtain super efficient elements.

    Research on the decision models of supply chain network with n-2 structure and inventorydependent demand
    XU Bing, XIONG Yong
    J4. 2012, 47(12):  14-21. 
    Abstract ( 475 )   PDF (765KB) ( 976 )   Save
    Related Articles | Metrics

    Considering a supply chain network consisting of n manufacturers and 2 retailers, under the assumption that the products produced by different manufacturers are homogeneous and the demand of each kind of product is dependent on its inventory and influenced by the inventories of other products at the same retailer and another retailer, three decision models of supply chain network were studied respectively such as the equilibrium problem with equilibrium constrains when each agent tries to make decentralized decisions to maximize his own profit. Nash equilibrium model when each manufacturer is dominant and tries to make centralized decisions to maximize the profit of his brand, Nash equilibrium model when each retailer is dominant and tries to make centralized decisions to maximize the profit of his channel. The equilibrium states of three cases were put forward. It shows that the order quantities under decentralized model is lowest, so that the profits of each brand under decentralized model is lower than those under brand-profit-maximization model, and the profits of each channel under decentralized model is lower than those under channel-profitmaximization model. Two buy-back contracts are put forward respectively to coordinate the retailers in decentralized supply chain to choose the same order quantities under brand-profit-maximization model and under channel-profitmaximization model. Final numerical example proves the reasonability of models and validity of coordinative contracts. 

    he Z3-connectivity for 3-regular graph
    DING Lu-shun, YAN Jin
    J4. 2012, 47(12):  22-24. 
    Abstract ( 506 )   PDF (638KB) ( 1359 )   Save
    Related Articles | Metrics

    A sufficient and necessary condition for 3-regular graphs is obtained. Namely, a 3-regular graph is Z3-connected if and only if it is graph 1 or graph 2.

    On vertex-distinguishing-equitable total coloring of mycielski graphs
    MA Gang, YE Jianhua
    J4. 2012, 47(12):  25-30. 
    Abstract ( 415 )   PDF (640KB) ( 1491 )   Save
    Related Articles | Metrics

    Vertex-distinguishing-equitable total coloring (VDETC) of some mycielski graphs was studied, and obtained the vertex-distinguishing-equitable total chromatic numbers of mycielski graphs of path, cycle, star and fan by using constructive method, which satisfy the conjecture on VDETC.

    iscuss odd-graceful trees conjecture
    ZHOU Xiang-qian, YAO Bing*, CHEN Xiang-en
    J4. 2012, 47(12):  31-36. 
    Abstract ( 448 )   PDF (1857KB) ( 1078 )   Save
    Related Articles | Metrics

    Two new labelings related to the odd-graceful problem are introduced. A necessary and sufficient condition between a bipartite odd-graceful tree and a bipartite graceful tree is shown. Several constructive methods for constructing large scale of odd-graceful trees are determined. It has been shown that a spider, each of leg which has length in {m,m+1} for m≥1, is odd-graceful.

    Adjacent-vertex-distinguishing total chromatic numbers ofK 5∨Kt
    ZHANG Fang-hong1, WANG Zhi-wen2, CHEN Xiang-en1*, YAO Bing1
    J4. 2012, 47(12):  37-40. 
    Abstract ( 511 )   PDF (617KB) ( 1130 )   Save
    Related Articles | Metrics
    On signless Laplace integral graphs of complete tripartite graphs
    LU Shi-fang1, WEI Liang2, ZHAO Hai-xing2
    J4. 2012, 47(12):  41-46. 
    Abstract ( 455 )   PDF (628KB) ( 819 )   Save
    Related Articles | Metrics

     Necessary and sufficient conditions are obtained for complete tripartite graphs Km,n,l being Q-integral, and infinitely many new classes of such Q-integral graphs constructed.

    On polygonal spirocyclic chains with extremal Merrifield-Simmons index
    CHEN Xiang-lian, LI Shuo
    J4. 2012, 47(12):  47-52. 
    Abstract ( 424 )   PDF (1347KB) ( 1367 )   Save
    Related Articles | Metrics

    The definition of polygonal spirocyclic chains is given, the polygonal spirocyclic chains having the extremal values of Merrifield-Simmons index are investigated, and the ordering of MerrifieldSimmons index on the polygonal spirocyclic chains are obtained.

    Pooling designs based on intersection of matchings in the complete graph K2m
    HAN Na1,2, LI Hui-juan1,2, DIAO Ke-feng1*
    J4. 2012, 47(12):  53-56. 
    Abstract ( 421 )   PDF (604KB) ( 476 )   Save
    Related Articles | Metrics

    A family of pooling designs based on intersection of matchings in the complete graph K2m is constructed, which has higher degree of error correction.
     

    The largest common nested sub-graph in RNA folding
    LIU Guo-dong1, WANG Zhen-jia2, LIU Bing-qiang2*
    J4. 2012, 47(12):  57-63. 
    Abstract ( 634 )   PDF (1502KB) ( 1343 )   Save
    Related Articles | Metrics

    In the Nested Linear Graph model, the problem of finding the largest common secondary sequence of multiple ncRNA alignment is precisely the problem of finding the largest common nested linear sub-graph. By simplifying the model, it is proven that this problem is NP-Complete in the condition of pseudo-flat nested linear graph, and an approximate algorithm for the largest level nested linear sub-graph is given.

    Perfert U-abundant semigroups
    LI Gang1, LIU Qing2, FU Guo-wen1
    J4. 2012, 47(12):  64-68. 
    Abstract ( 419 )   PDF (622KB) ( 786 )   Save
    Related Articles | Metrics

    The relationship U on a semigroup is difined, and then by means of normal bands and C-U-abundant semigroups, some structure theorems of perfect U-abundant semigroups are given.
     

    The Monoidal category of generalized quantum cocommutative coalgebras
    CHEN Quan-guo, GUO Ji-dong
    J4. 2012, 47(12):  69-71. 
    Abstract ( 438 )   PDF (600KB) ( 917 )   Save
    Related Articles | Metrics

    With the use of the dual method, the definitions of generalized quantum cocommutative coalgebras are introduced, and the tensor structure on the category of comodules over Smash coproduct coalgebra is given.

    On some local properties of finite groups
    BAO Hong-wei1, QIU Ting-ting2, LIANG Liang2
    J4. 2012, 47(12):  72-77. 
    Abstract ( 441 )   PDF (649KB) ( 867 )   Save
    Related Articles | Metrics

    The structue properties of finite groups are investigated by using M-permutability and semi coveravoiding property of primary subgroups. Some new results about supersolvable groups and saturated formation are obtained.

    Compact differences of weighted composition operators between weighted Bergman spaces
    ZHANG Guo-qiang
    J4. 2012, 47(12):  78-81. 
    Abstract ( 444 )   PDF (619KB) ( 877 )   Save
    Related Articles | Metrics

    he compactness of differences of weighted composition operators between weighted Bergman spaces of analytic functions on the open unit disk D in terms of inducing symbols ,ψ:D→D and u,v:D→C are characterized. Finally, a sufficient condition for compactness and essential norm of the difference operator between weighted Bergman spaces is given.

    CBMO estimates for multilinear commutators on homogeneous MorreyHerz spaces
    WANG Li-wei1, QU Meng2, FAN Guo-liang1
    J4. 2012, 47(12):  82-87. 
    Abstract ( 436 )   PDF (647KB) ( 777 )   Save
    Related Articles | Metrics

    CBMO; homogeneous Morrey-Herz spaces; Calderón-Zygmund integral operator; multilinear commutators

    Some expressions of the generalized Drazin inverse of  the 2×2 block operators in Banach space
    FAN Da-fu1,2, LI Chun-hong2
    J4. 2012, 47(12):  88-95. 
    Abstract ( 424 )   PDF (663KB) ( 1120 )   Save
    Related Articles | Metrics

    Some represents of the generalized Drazin inverse of 2×2 block operator in Banach space are investigate.

    Newton-PLHSS methods for a class of systems of nonlinear equations
    WANG Yang
    J4. 2012, 47(12):  96-102. 
    Abstract ( 510 )   PDF (644KB) ( 1119 )   Save
    Related Articles | Metrics

    Based on the lopsided Hermitian/skew-Hermitian (LHSS) iteration methods,a class of NewtonPLHSS methods for solving large sparse systems of nonlinear equations with positive definite Jacobi matrices at the solution points is proposed. Two types of local convergence theorems of this class of inexact Newton methods are given. Numerical results confirm the correctness and effectiveness of the proposed methods.

    A nonconforming characteristic finite element method for Burgers equations
    ZHOU Jia-quan, SUN Ying-de, ZHANG Yong-sheng
    J4. 2012, 47(12):  103-108. 
    Abstract ( 605 )   PDF (665KB) ( 1459 )   Save
    Related Articles | Metrics

     A CrouzeixRaviart type nonconforming characteristic finite element scheme is proposed for 2D Burgers equations. By use of some special properties of the finite element interpolation, and without the projection operator which is a vital tool in the conventional finite element convergence analysis of evolution equations, the optimal H1norm error estimate and some superclose properties are obtained. Also, based on the interpolated postprocessing trick, the global superconvergence is derived.
     

    The existence of triple positive solutions to a three-point boundary value problem of second order differential equation with delay
    ZHENG Chun-hua
    J4. 2012, 47(12):  109-114. 
    Abstract ( 430 )   PDF (633KB) ( 1258 )   Save
    Related Articles | Metrics

    A class of three-point boundary value problem of second order differential equation with delay is studied. On the base of constructing new function space and functionals, some sufficient conditions on the existence of triple positive solutions for this boundary value problem are obtained by using analysis techniques and Avery-Peterson fixed point theorem. Some known results are extended and improved.

    Theorems of the inverse limits of strict quasi-paracompactness under the condition of κ-paracompactness
    ZHAO Bin1, JIANG Shou-li2
    J4. 2012, 47(12):  121-126. 
    Abstract ( 423 )   PDF (652KB) ( 986 )   Save
    Related Articles | Metrics

    The theorems of inverses limits of strict quasi-paracompactness under the condition of the κ-paracompactness are given. It proves that the hereditarily strict quasiparacompactnes can be preserved by the inverse limit spaces under the conditions of hereditarily κ-subparacompactness, hereditarily κ-paracompactness respectively.